Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Proof of the Ramsey Savings Equation

Mohamed El-Hodiri
SIAM Review
Vol. 20, No. 1 (Jan., 1978), pp. 169-170
Stable URL: http://www.jstor.org/stable/2030144
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170